# SDR HALA0800374

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- Engine: Ge CF680A2
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Gouged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE INLET COWL TO FAN CASE ATTACHMENT BRACKETS AT 5 O'CLOCK POSITION GOUGED.  DAMAGE AT 5 O'CLOCK POSITION ON NOSE COWL AFT BULKHEAD INNER RING BLENDED IAW SRM 54-11-02/1A01, FIGURE 101, DETAIL 111, WITHIN SRM LIMITS.
